Santa Fe Institute Collaboration Platform

Thermodynamics of Computation

Invariant quantities in shear flow

From Thermodynamics of Computation
reference groups
Stochastic Thermodynamics
author-supplied keywords
keywords
authors
A. Baule
R. M.L. Evans
title
Invariant quantities in shear flow
type
journal
year
2008
source
Physical Review Letters
volume
101
issue
24
link
https://www.mendeley.com/catalogue/9bebbe2f-1017-3198-99ad-bf5969a6c2ae/(0)

Counts

Citation count
31
Page views
0

Identifiers

  • doi: 10.1103/PhysRevLett.101.240601 (Google search)
  • issn: 00319007
  • sgr: 57649222212
  • arxiv: 0808.1253
  • scopus: 2-s2.0-57649222212
  • pui: 352830355